Guidetti, Davide
Volterra integrodifferential equations of parabolic type of higher order in time in L p spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 103 (2000) , p. 65-111
Zbl 0966.45006 | MR 1789533
URL stable : http://www.numdam.org/item?id=RSMUP_2000__103__65_0

Bibliographie

[1] P. Acquistapace, Existence and maximal time regularity for linear parabolic integrodifferential equations, Journ. Int. Eq., 10 (1985), pp. 5-43. MR 831233 | Zbl 0584.45012

[2] P. Acquistapace - B. Terreni, Linear parabolic equations in Banach spaces with variable domain but constant interpolation spaces, Ann. Sc. Norm. Sup. Pisa, ser. IV, 13 (1986), pp. 75-107. Numdam | MR 863636 | Zbl 0612.34057

[3] P. Acquistapace - B. Terreni, Existence and sharp regularity results for linear parabolic non-autonomous integro-differential equations, Israel Journ. Math. vol. 53, n. 3 (1986), pp. 257-303. MR 852481 | Zbl 0603.45019

[4] G. Di Blasio, Nonautonomous integrodifferential equations in Lp spaces, Journ. Int. Eq., 10 (1985), pp. 111-121. MR 831238 | Zbl 0585.45006

[5] D. Guidetti, Abstract linear parabolic problems with nonhomogeneous boundary conditions, in Semigroup theory and evolution equations, (ed. P. Clement, E. Mitidieri, B. de Pagter), Lec. Notes in Pure and Appl. Math. vol. 135, Marcel Dekker Inc. (1991). MR 1164653 | Zbl 0781.35024

[6] D. Guidetti, On boundary value problems for parabolic equations of higher order in time, Journ. Diff. Eq., vol. 124, n. 1 (1996), pp. 1-26. MR 1368060 | Zbl 0844.35039

[7] T. Kato - H. Tanabe, On the abstract evolution equation, Osaka Math. Journ. 14 (1962), pp. 107-133. MR 140954 | Zbl 0106.09302

[8] S.G. Krein, Linear differential equations in Banach spaces, Translations of Mathematical Monographs, vol. 29 (1971). MR 342804

[9] A. Lunardi, Regular solutions for time dependent abstract integrodifferential equations with singular kernel, Journ. Math. Anal. Appl., 130 (1988), 1-21. MR 926824 | Zbl 0638.45007

[10] A. Lunardi - E. Sinestrari, Ca-regularity for nonautonomous linear integrodifferential equations, J. Diff. Eq., 63 (1986), pp. 88-116. MR 840594 | Zbl 0596.45019

[11] J. Prüss, On resolvent operators for linear integrodifferential equations of Volterra type, Journ. Integral Eq., 5 (1983), 211-236. MR 702432 | Zbl 0518.45008

[12] H. Tanabe, Volterra integro-differential equations of parabolic type of higher order in t, Journ. Fac. Science, Tokyo Univ., Sec. IA, vol. 34, n. 1 (1987), pp. 115-125. MR 882127 | Zbl 0628.45008

[13] H. Tanabe, On fundamental solutions of linear parabolic equations of higher order in time and associated Volterra equations, Journ. Diff. Eq., 73 (1988), 288-308. MR 943944 | Zbl 0673.35042

[TR] H. Triebel, Theory of function spaces, Monographs in Mathematics, Birkhäuser (1983). MR 781540 | Zbl 0546.46027